This year has been like a whirlwind. I have been learning and relearning web code.
I have done this without keeping track of my other pursuits. My blog has suffered. I harldy have a presence on Facebook anymore. And, I have fallen out of touch with many friends. I am trying to come back to reality, but this computer programming is so intense I don’t have a mind for much else. I rarely watch television, don’t really listen to the songs on the radio, and my brain is filled to capacity.
The good news is that our efforts aren’t being wasted. We have four clients lined up and waiting and we haven’t even launched yet! Heck, we haven’t even created our own website. We only have samples of what we can do. So it is great to be in our position.
I will make Sunday the day that I read my WordPress friends and maybe I’ll write a little something too. For now, I am just overwhelmed with my studies and practicing and all of the discoveries and requirements of going into business involves. We are having FUN! And being Bipolar it can be a challenge to have fun unless you are in a manic state!
The pills I’m on now are challenging my sleep. I have vivid, intense dreams that wear me out before I even wake up! I am off of the Lithium – THANK GOD! My kidneys are happy for that. I recently have been under observation as my kidney function dipped into the 50s which is lower than it should be for guy my age. So, the doc is keeping a close eye on me. I still on the blood thinners. In fact, I am taking more now becaues the Carbamazapine (Tegretol) interferes with the Warfarin’s effectiveness so instead of two or three milligrams of warfarin I am taking five and six mgs. But they say this is still a ‘normal’ dosing so I am not so concerned. I just don’t like taking 11 pills every day.
I hope that all of you have something in your life that causes you to wake up wanting to see the next rainbow. I am so much happier now that I’ve got something to do other than exist. I wish that and all the more for each and every one of you.
May your light shine so that even the darkest of days finds a ray of sunshine leading to you.